Your browser does not support JavaScript!
http://iet.metastore.ingenta.com
1887
banner image
image of Volume 8, Issue 5
Online ISSN 1751-8652 Print ISSN 1751-8644

IET Control Theory & Applications

Volume 8, Issue 5, 20 March 2014


Volume 8, Issue 5

20 March 2014

Distributed model predictive control for polytopic uncertain systems with randomly occurring actuator saturation and packet loss
Finite-time stochastic stabilisation of Markovian jump non-linear quadratic systems with partially known transition probabilities
Compensation by fractional-order phase-lead/lag compensators
Robust estimation for discrete time-delay Markov jump systems with sensor non-linearity and missing measurements
A novel cost function based on decomposing least-square support vector machine for Takagi–Sugeno fuzzy system identification
Chattering free control of continuous-time switched linear systems
Anti-windup design for rational systems by linear-fractional representation
Stabilisation bound of stochastic singularly perturbed systems with Markovian switching by noise control

Most viewed content for this Journal

Article
content/journals/iet-cta
Journal
5
Loading

Most cited content for this Journal

This is a required field
Please enter a valid email address